# SDR UALA2011051702440

- Difficulty date: May 17, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,621 hours, 12,509 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: UNKNOWN
- Condition: Missing
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD T/E FLAP OTBD CARRIAGE TO AFT FLAP SPAR ATTACH BOLTS 1 MISSING & 1 LOOSE.  REPLACED BOTH BOLTS. 1) EXTEND & DEACTIVATE THE IB TE FLAPS PER AMM. 2) ACCESS THE LH IB FLAP OB HINGE FTG ASSY.  3) REMOVE & RETAIN THE OB UPPER FWD FASTENERS.  4) PERFORM AN OPEN HOLE HFEC INSP FOR CRACKS PER BOEING NDT MANUAL.  5) IF CRACK IS FOUND, CONTACT ENGINEERING.  6) IF NO CRACK IS FOUND, RE-INSTALL FASTENERS PER BOEING DRAWING 113T2301, SHEET 2.  7) REPEAT STEPS 3 THROUGH 6 FOR THE IB UPPER FWD FASTENERS.  8) RETURN ACFT TO SERVICEABLE CONDITION.  INSTALLED REMOVED BOLTS AND PANELS.  RETURNED ACFT TO SERVICABLE CONDITION.
